What are the experienced side effects of Neupro patches?

Hello once again y'all. I'm finding that since starting Neupro patches I am more sleepy in the day than before and also seem to've itchier skin. Both these could be side effects of Neupro. However I already suffer from sleep apnoea and eczema so how would I know if it is the Neupro making matters work? So Neupro users, do you now suffer from greater tiredness and itchier skin than you did before using the patches? Thanks and best wishes to all of you.

4 Replies

oldestnewest
  • hi, when i used this patch, it made me quiet sleepy in the daytime, but the only itching i got was at the site where i put the patch, i also got a bit of a rash there, but not itching all over. I only know of one other person who uses the patch, and she has a problem with the sleepiness, but she will be putting her comments here when she sees this, strange how we all react so different isnt it.

    jean

  • My motto is "better to itch than twitch". The patch site does indeed cause me tremendous itching all round it, but I find it very worth it. I am most certainly not as tired during the day as I was when I never slept at night! The itching doesn't keep me up all night, so I tolerate it happily! It could be the apnea isn't allowing you a good night's sleep maybe?

  • I've not noticed any real side effects, but since you mention it, I do occasionally have some itching around my chest and under arms.

  • I use the patch and some days it makes me very sleepy. I also get the itching around the patch area. I do sleep and would rather but up with a little itching, i dont like it when i am extra sleepy in the day though... :(

You may also like...